# SDR EIA2000193

- Difficulty date: May 29, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 654U6075594
- Condition: Cracked
- Location: Nose Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-2 CHECK, FOUND NOSE W/W TOP PANEL INTERCOSTAL CRACKED AT BS 290 LBL 20.  INTERCOSTAL REPLACED PER SRM 51-10-01.  (M)
